MathSciNet Relay Station
MathSciNet bibliographic data
MR2531134 (2010e:13013) 13D45
Chu, Lizhong; Wang, Wing Some results on local cohomology modules defined by a pair of ideals. J. Math. Kyoto Univ. 49 (2009), no. 1, 193–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement